... shower. I am producing tears, but have swollen and some burning. I have omnipred (prednisolone) acetate ophtaomic 1 0/0. can I use this medication to help?
Please dont put anything else in your eye without consulting a Dr. If you have chemical burns on your cornea, you do not want to use a steroid on the eye and omnipred definitely has steroids in them. If your eye is troubling you, you can use artificial tears pretty safely but nothing else! You can start using a cold compress to the closed eye to help with swelling outside the eye and the lid. You probably do have some mild corneal erosion that is causing the burning and tearing. Keep the eye closed as much as possible. The cornea, luckily, heals itself pretty quickly especially when the eye is closed. Try not to rub your eye no matter what. If the tears are flowing you can dab them away gently at the corners and using artificial tears might help to sooth the eye although when first applying they will probably burn. By tomorrow the eye itself will probably feel better although you may see more swelling and redness to the tissues around the eye and the lid. This should resolve in a few days and keep using those cool compresses to help. If your eye is not quite a bit better by tomorrow, please consult an ophthalmologist as soon as possible!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2010 • 1 answer
Posted 25 Jul 2013 • 1 answer
Posted 17 Feb 2015 • 1 answer
Posted 28 Mar 2017 • 0 answers
Posted 24 Jan 2018 • 0 answers